Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 5394528, 11 pages
https://doi.org/10.1155/2017/5394528
Research Article

Fractional Stochastic Differential Equations with Hilfer Fractional Derivative: Poisson Jumps and Optimal Control

1Department of Mathematical Sciences, College of Science, UAE University, Al-Ain 15551, UAE
2Department of Mathematics, Gandhigram Rural Institute-Deemed University, Gandhigram, Tamil Nadu 624 302, India

Correspondence should be addressed to Fathalla A. Rihan; ea.ca.ueau@nahirf

Received 18 January 2017; Revised 20 April 2017; Accepted 4 May 2017; Published 15 June 2017

Academic Editor: Thabet Abdeljawad

Copyright © 2017 Fathalla A. Rihan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Dzieliński, D. Sierociuk, and G. Sarwas, “Some applications of fractional order calculus,” Bulletin of the Polish Academy of Sciences: Technical Sciences, vol. 58, no. 4, pp. 583–592, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. F. A. Rihan, “Numerical modeling of fractional-order biological systems,” Abstract and Applied Analysis, vol. 2013, Article ID 816803, 2013. View at Publisher · View at Google Scholar · View at Scopus
  3. F. A. Rihan, S. Lakshmanan, A. H. Hashish, R. Rakkiyappan, and E. Ahmed, “Fractional-order delayed predator-prey systems with Holling type-{II} functional response,” Nonlinear Dynamics. An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems, vol. 80, no. 1-2, pp. 777–789, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. M. El-Sayed, A. E. El-Mesiry, and H. A. El-Saka, “On the fractional-order logistic equation,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 20, no. 7, pp. 817–823, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. M. Zaslavsky, “Chaos, fractional kinetics, and anomalous transport,” Physics Reports. A Review Section of Physics Letters, vol. 371, no. 6, pp. 461–580, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. B. Yuste, L. Acedo, and K. Lindenberg, “Reaction front in an A+BC reaction-subdiffusion process,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 69, no. 3, Article ID 036126, 2004. View at Publisher · View at Google Scholar · View at Scopus
  8. H. Sheng, Y. Q. Chen, and T. S. Qiu, Fractional Processes and Fractional-Order Signal Processing, Springer, New York, NY, USA, 2012.
  9. J. A. Tenreiro Machado, “Entropy analysis of integer and fractional dynamical systems,” Nonlinear Dynamics. An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems, vol. 62, no. 1-2, pp. 371–378, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. A. Tenreiro Machado and A. M. Galhano, “Fractional order inductive phenomena based on the skin effect,” Nonlinear Dynamics. An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems, vol. 68, no. 1-2, pp. 107–115, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Ferdi, “Some applications of fractional order calculus to design digital filters for biomedical signal processing,” Journal of Mechanics in Medicine and Biology, vol. 12, no. 2, Article ID 12400088, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. W. C. Chen, “Nonlinear dynamics and chaos in a fractional-order financial system,” Chaos, Solitons and Fractals, vol. 36, no. 5, pp. 1305–1314, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. R. Caponetto, G. Dongola, and L. Fortuna, Fractional Order Systems: Modeling and Control Applications, World Scientific, London, UK, 2010.
  14. J. A. Tenreiro Machado, “Analysis and design of fractional-order digital control systems,” Systems Analysis Modelling Simulation, vol. 27, pp. 107–122, 1997. View at Google Scholar · View at Scopus
  15. R. Hilfer, “Experimental evidence for fractional time evolution in glass forming materials,” Chemical Physics, vol. 284, no. 1-2, pp. 399–408, 2002. View at Publisher · View at Google Scholar · View at Scopus
  16. D. Sierociuk, A. Dzielinski, G. Sarwas, I. Petras, I. Podlubny, and T. Skovranek, “Modelling heat transfer in heterogeneous media using fractional calculus,” Philosophical Transactions of the Royal Society of London. Series A. Mathematical, Physical and Engineering Sciences, vol. 371, no. 1990, Article ID 20120146, 20120146, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, “Preface,” North-Holland Mathematics Studies, vol. 204, no. C, pp. vii–x, 2006. View at Publisher · View at Google Scholar · View at Scopus
  18. T. Sandev, R. Metzler, and Z. Tomovski, “Fractional diffusion equation with a generalized Riemann-Liouville time fractional derivative,” Journal of Physics. A. Mathematical and Theoretical, vol. 44, no. 25, Article ID 255203, 255203, 21 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  19. N. I. Mahmudov and M. A. McKibben, “On the approximate controllability of fractional evolution equations with generalized Riemann-Liouville fractional derivative,” Journal of Function Spaces, Article ID 263823, Art. ID 263823, 9 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. Gu and J. J. Trujillo, “Existence of mild solution for evolution equation with Hilfer fractional derivative,” Applied Mathematics and Computation, vol. 257, pp. 344–354, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. K. M. Furati, M. D. Kassim, and N. e. Tatar, “Existence and uniqueness for a problem involving Hilfer fractional derivative,” Computers & Mathematics with Applications. An International Journal, vol. 64, no. 6, pp. 1616–1626, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, Cambridge, UK, 2009.
  23. E. Gerolymatou, I. Vardoulakis, and R. Hilfer, “Modelling infiltration by means of a nonlinear fractional diffusion model,” Journal of Physics D: Applied Physics, vol. 39, no. 18, article no. 022, pp. 4104–4110, 2006. View at Publisher · View at Google Scholar · View at Scopus
  24. R. Hilfer, Y. Luchko, and Z. Tomovski, “Operational method for the solution of the fractional differential equations with generalized Riemann-Liouville fractional derivatives,” Fractional Calculus and Applied Analysis, vol. 12, pp. 299–318, 2009. View at Google Scholar
  25. P. Chen and Y. Li, “Nonlocal Cauchy problem for fractional stochastic evolution equations in Hilbert spaces,” Collectanea Mathematica, vol. 66, no. 1, pp. 63–76, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. J. Wang, “Approximate mild solutions of fractional stochastic evolution equations in Hilbert spaces,” Applied Mathematics and Computation, vol. 256, pp. 315–323, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. L. Lu and Z. Liu, “Existence and controllability results for stochastic fractional evolution hemivariational inequalities,” Applied Mathematics and Computation, vol. 268, pp. 1164–1176, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. R. C. Merton, “Option pricing when underlying stock returns are discontinuous,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 125–144, 1976. View at Publisher · View at Google Scholar · View at Scopus
  29. P. Jorion, “On jump processes in the foreign exchange and stock markets,” Review of Financial Studies, vol. 1, pp. 427–445, 1988. View at Google Scholar
  30. Y. Ren, Q. Zhou, and L. Chen, “Existence, uniqueness and stability of mild solutions for time-dependent stochastic evolution equations with Poisson jumps and infinite delay,” Journal of Optimization Theory and Applications, vol. 149, no. 2, pp. 315–331, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. C. Rajivganthi and P. Muthukumar, “Almost automorphic solutions for fractional stochastic differential equations and its optimal control,” Optimal Control Applications & Methods, vol. 37, no. 4, pp. 663–681, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  32. S. Hosseinpour and A. Nazemi, “Solving fractional optimal control problems with fixed or free final states by Haar wavelet collocation method,” IMA Journal of Mathematical Control and Information, vol. 33, no. 2, pp. 543–561, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. R. Kamocki and M. Majewski, “Fractional linear control systems with Caputo derivative and their optimization,” Optimal Control Applications & Methods, vol. 36, no. 6, pp. 953–967, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  34. Z. Fan and G. Mophou, “Existence of optimal controls for a semilinear composite fractional relaxation equation,” Reports on Mathematical Physics, vol. 73, no. 3, pp. 311–323, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. J. Wang, Y. Zhou, and M. Medved, “On the solvability and optimal controls of fractional integrodifferential evolution systems with infinite delay,” Journal of Optimization Theory and Applications, vol. 152, no. 1, pp. 31–50, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  36. J. Ren and J. Wu, “The optimal control problem associated with multi-valued stochastic differential equations with jumps,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 86, pp. 30–51, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  37. N. U. Ahmed, “Stochastic initial boundary value problems subject to distributed and boundary noise and their optimal control,” Journal of Mathematical Analysis and Applications, vol. 421, no. 1, pp. 157–179, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. C. Rajivganthi, P. Muthukumar, and B. Ganesh Priya, “Successive approximation and optimal controls on fractional neutral stochastic differential equations with Poisson jumps,” Optimal Control Applications & Methods, vol. 37, no. 4, pp. 627–640, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  39. Y. Ren, X. Cheng, and R. Sakthivel, “Impulsive neutral stochastic functional integro-differential equations with infinite delay driven by fBm,” Applied Mathematics and Computation, vol. 247, pp. 205–212, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  40. E. J. Balder, “Necessary and sufficient conditions for L1-strong-weak lower semicontinuity of integral functionals,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 11, no. 12, pp. 1399–1404, 1987. View at Publisher · View at Google Scholar · View at MathSciNet